# SDR ANCF200400011

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 26,999 hours, 25,094 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 4952287401
- Part serial: AV07
- Condition: Failed
- Location: Slats
- Part time: 26,933 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF WARNING FLAPS WAS PRESENTED WITH DISAGREE LIGHT ON MOMENTARILY BACK TO TAKE OFF.  STALL WARNING COMPUTERS WAS CHECKED FOR FAULT CODE AND THEY SHOW FLAPS FAIL, RESET WAS ACCOMPLISHED AND TEST WAS PERFORMED IAW AMM NOT DUPLICATED FAIL.  FLAP/SLAT HANDLE POSITION SWITCH AND TRANSMITTER WAS REPLACED IAW AMM 27-80-07 PAGE 201-204, TEST OF FLAP/SLAT HANDLE CAM SWITCH WAS SATISFACTORY IAW AMM 27-80-07 PAGE 205-207.  PSEU WAS REPLACED IAW AMM 32-60-04 PAGE 201-2002, AUTOMATIC TEST WAS SATISFACTORY IAW AMM 32-60-04 PAGE 201 P/N OFF-ON 4952287-503 S/N OFF AV07  S/N ON AV04.AUTO SPOILER SWITCHING UNIT WAS REPLACE IAW AMM 27-60-09/109.
